Physical side effects of anabolic steroid abuse

Withdrawal symptoms, similar in character to those noted with barbiturates and alcohol have occurred following abrupt discontinuance of diazepam. These withdrawal symptoms may consist of tremor, abdominal and muscle cramps, vomiting, sweating, headache, muscle pain, extreme anxiety, tension, restlessness, confusion and irritability. In severe cases, the following symptoms may occur: derealization, depersonalization, hyperacusis, numbness and tingling of the extremities, hypersensitivity to light, noise and physical contact, hallucinations or epileptic seizures. The more severe withdrawal symptoms have usually been limited to those patients who had received excessive doses over an extended period of time. Generally milder withdrawal symptoms (., dysphoria and insomnia) have been reported following abrupt discontinuance of benzodiazepines taken continuously at therapeutic levels for several months. Consequently, after extended therapy, abrupt discontinuation should generally be avoided and a gradual dosage tapering schedule followed.

Serotonergic Drugs
The concomitant use of opioids with other drugs that affect the serotonergic neurotransmitter system, such as selective serotonin reuptake inhibitors (SSRIs), serotonin and norepinephrine reuptake inhibitors (SNRIs), tricyclic antidepressants (TCAs), triptans, 5-HT3 receptor antagonists, drugs that affect the serotonin neurotransmitter system (., mirtazapine, trazodone, tramadol), and monoamine oxidase (MAO) inhibitors (those intended to treat psychiatric disorders and also others, such as linezolid and intravenous methylene blue), has resulted in serotonin syndrome [see PRECAUTIONS; Information for Patients ].

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Barbiturates are capable of producing all levels of CNS mood alteration, from excitation to mild sedation, hypnosis , and deep coma. Overdosage can produce death. In high enough therapeutic doses, barbiturates induce anesthesia . Barbiturates depress the sensory cortex, decrease motor activity, alter cerebellar function, and produce drowsiness, sedation, and hypnosis. Barbiturate-induced sleep differs from physiologic sleep. Sleep laboratory studies have demonstrated that barbiturates reduce the amount of time spent in the rapid eye movement (REM) phase, or dreaming stage of sleep. Also, Stages III and IV sleep are decreased. Following abrupt cessation of regularly used barbiturates, patients may experience markedly increased dreaming, nightmares, and/or insomnia . Therefore, withdrawal of a single therapeutic dose over 5 or 6 days has been recommended to lessen the REM rebound and disturbed sleep that contribute to drug withdrawal syndrome (for example, decreasing the dose from 3 to 2 doses a day for 1 week).

Hyperarousal  is a characteristic of inappropriately and chronically aroused “fight or flight” defense mechanisms. The person is seemingly on permanent alert for threats of danger. Symptoms of hyperarousal include: exaggerated startle responses, anxiety attacks, irritability, outbursts of anger or rage, aggressive behavior, difficulty concentrating, hypervigilence, difficulty falling asleep or staying asleep, or physiological reactions upon exposure to situations that symbolize or resemble an aspect of the traumatic experience (eg. elevated pulse or sweat during a pelvic exam, or upon hearing a vacuum pump sound.)

Physical side effects of anabolic steroid abuse

physical side effects of anabolic steroid abuse

Barbiturates are capable of producing all levels of CNS mood alteration, from excitation to mild sedation, hypnosis , and deep coma. Overdosage can produce death. In high enough therapeutic doses, barbiturates induce anesthesia . Barbiturates depress the sensory cortex, decrease motor activity, alter cerebellar function, and produce drowsiness, sedation, and hypnosis. Barbiturate-induced sleep differs from physiologic sleep. Sleep laboratory studies have demonstrated that barbiturates reduce the amount of time spent in the rapid eye movement (REM) phase, or dreaming stage of sleep. Also, Stages III and IV sleep are decreased. Following abrupt cessation of regularly used barbiturates, patients may experience markedly increased dreaming, nightmares, and/or insomnia . Therefore, withdrawal of a single therapeutic dose over 5 or 6 days has been recommended to lessen the REM rebound and disturbed sleep that contribute to drug withdrawal syndrome (for example, decreasing the dose from 3 to 2 doses a day for 1 week).

Media:

physical side effects of anabolic steroid abusephysical side effects of anabolic steroid abusephysical side effects of anabolic steroid abusephysical side effects of anabolic steroid abusephysical side effects of anabolic steroid abuse

http://buy-steroids.org